Exact constants in Jackson-type inequalities for L 2-approximation on an axis
We investigate exact constants in Jackson-type inequalities in the space L 2 for the approximation of functions on an axis by the subspace of entire functions of exponential type.
KeywordsEntire Function Periodic Function Mathematical Journal Type Inequality Trigonometric Polynomial
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. Yu. Popov, “On the best mean-square approximations by entire functions of exponential type,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 121, No. 6, 65–73 (1972).Google Scholar
- 5.V. G. Doronin and A. A. Ligun, “On exact Jackson-type inequalities for entire functions in L 2,” Visn. Dnipropetrovs’k. Univ., No. 8, 89–93 (2007).Google Scholar
© Springer Science+Business Media, Inc. 2009